Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 978519, 13 pages
http://dx.doi.org/10.1155/2014/978519
Research Article

About Positivity of Green's Functions for Nonlocal Boundary Value Problems with Impulsive Delay Equations

Department of Mathematics and Computer Science, Ariel University, Ariel, Israel

Received 18 August 2013; Accepted 22 October 2013; Published 13 February 2014

Academic Editors: K. Ammari, F. J. Garcia-Pacheco, and K. Zhu

Copyright © 2014 Alexander Domoshnitsky and Irina Volinsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexander Domoshnitsky and Irina Volinsky, “About Positivity of Green's Functions for Nonlocal Boundary Value Problems with Impulsive Delay Equations,” The Scientific World Journal, vol. 2014, Article ID 978519, 13 pages, 2014. https://doi.org/10.1155/2014/978519.